Another Musician's Levaquin Story

by Rik Paul
(Houston)

In September 2010, I had what I thought was flu, which seemed normal. I was prescribed Amoxicillin, and took it til it was finished.Things got worse, so we called the Dr.(didn't want to see me)pronounced it pnemonia,and he prescribed Levaquin.3/4 of the way through the dosing period my joints became increasingly more painful.


I went to see the Dr several weeks later. He said I may have RA, and ordered bloodwork to substantiate his diagnosis which showed signs of being a RA candidate.

This is very interesting, as I have been a professional musician (guitar, keyboards, and bass guitar) for 48 years and have never had a problem with my hands.

Now there's nothing like feeling kicked to the curb here! Arrrgh! Levaquin causes RA? Why is it still being manufactured? Every time I need to see the Doctor now, this guy is too busy to see me, and defers me to his PA instead.I think he is ducking out from a lawsuit, apparently.

Now, it is so painful to perform. Progressivly getting worse. I use several different cremes; Voltaren Gel, Freeze It, Icy-Hot, Absorbine, Blue Stuff. They offer some temporary relief, when I switch brands.

I recently started taking HA Joint, BioCell Collagen II, which is Vitamin C and magnesium based. Suppose to help the joint, but don't know what it will do for the tendons themself.

A fellow musician who is also a Levaquin victim referred it to me.I just started taking it so maybe it will start to help me. It is a scary and depressing reality that I may end up having to stop playing. The point of worry is the hands, but other joints are affected as well. Major body muscle mass loss. Chest and back pain,xrays are clear. I feel like I'm gonna die.Thats the mental dammage. I hope there is a cure.

While its been a year and a half since my poisoning,I don't see any hope...

I am constantly spreading the word about Levaquin. While its true that not everyone is affected by this poison the same way, taking it is like playing Russian Roulette with 4 bullets in a six shooter.



----




Joshua Answers:

Hi Rik.

I'm so sorry to hear that.

I think you're right about your doctor. At the very least, "RA" is the easy way out.

You don't have TENDONITIS Tendonitis.

You have Levaquin Side Effects, which include massive magnesium depletion. And there are specific reasons why your body CAN'T recover. But you can remove those reasons and give your body the chance to recover.

You're taking some supplements, but I suggest that you fine tune what you're doing. In a Levaquin scenario, too little is essentially the same as none at all.

I can't give you any tips. I can only point you towards The Levaquin Tendonitis Solution ebook.

I can't give you any tips, because tips aren't going to do it for you. You have a serious 'poisoning' issue. You need a complete plan. The ebook has it.

Keep us updated.




----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.